Arkansas, 2019Damaging Wind in Arkansas, June 19, 2019
June 19, 2019 · NWS TSA · 1 event in 1 county or zone
Thunderstorms developed over western Oklahoma during the afternoon of the 18th. These storms moved eastward during the evening and into northwestern Arkansas during the early morning hours of the 19th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed over western Oklahoma during the afternoon of the 18th. These storms moved eastward during the evening and into northwestern Arkansas during the early morning hours of the 19th. The strongest storms produced damaging wind.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 19, 1:46 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 19, 1:46 AM CST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
246 AM CDT Wed Jun 19 2019
.DISCUSSION...
Widespread convection will spread across the forecast area this
morning with severe MCS tracking south of Interstate 40. Outflow
boundary will settle well south of the Red River, however the
boundary may lift northward by afternoon to be in vicinity of far
SE OK. Several factors are favorable for svr storms to develop
along this boundary by mid afternoon and spread northeast through
the evening. Pending the eventual boundary location and any
northward advance through the evening, the potential for severe
weather may spread across far SE OK and possibly western AR.
Storms that do develop are likely to be east and southeast of the
forecast area by late evening.
Hot and humid conditions then overspread the region Thursday and
Friday as upper ridge strengthens and dewpoints remain seasonably
high. There is a non zero chance of storms spreading across the
area Thursday night however this forecast sided toward the more
northern position of the likely MCS track.
The forecast reflects the National Blend of Models solution Friday
night through Tuesday. Low order precip chances Friday night into
Saturday remain suspect, while widespread convection and higher
precip chances continue to appear likely for the Saturday night
through Sunday period.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 65 91 73 / 20 10 0 10
FSM 86 68 92 75 / 70 50 0 10
MLC 85 67 90 75 / 60 50 10 10
BVO 82 64 89 72 / 10 0 0 10
FYV 81 64 88 71 / 60 20 0 10
BYV 83 64 89 70 / 60 20 0 10
MKO 84 66 90 73 / 50 20 0 10
MIO 80 63 88 72 / 40 20 0 10
F10 85 65 90 73 / 20 10 0 10
HHW 88 69 90 74 / 70 70 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
LONG TERM....07
Hazardous weather outlook, Jun 19, 3:48 AM CST, 30 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
448 AM CDT Wed Jun 19 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
448 AM CDT Wed Jun 19 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Mainly southeast Oklahoma and west-central Arkansas.
ONSET...Ongoing and again this afternoon.
HEAVY RAIN.
RISK...Limited.
AREA...Mainly southeast Oklahoma and west-central Arkansas.
ONSET...Ongoing and again this afternoon.
DISCUSSION...
A thunderstorm complex is rolling across eastern Oklahoma and
into western Arkansas early this morning and should exit the
area by 8 am. Some of the storms could be strong to severe
with strong gusty winds the concern.
Additional thunderstorms will be possible again later this
afternoon and evening across southeast Oklahoma and west-central
Arkansas in the vicinity of a frontal boundary. These storms will
have the potential to be strong to severe with strong gusty winds
and large hail the main concern.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...Thunderstorm Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY AND TUESDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
The active weather pattern ramps back over the weekend and
into early next week as a slow moving storm system affects
the region. Several rounds of showers and thunderstorms will
be possible. Some of the storms will be strong to severe
with locally heavy rainfall also possible.
weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 19, 2:19 AM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
319 AM CDT Wed Jun 19 2019
OKZ066-067-070-071-190915-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
319 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...SOUTHERN
WAGONER...MUSKOGEE AND EASTERN OKMULGEE COUNTIES UNTIL 415 AM CDT...
At 319 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Stonebluff to 4 miles southwest
of Stidham. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Checotah...
Haskell... Warner...
Morris... Porum...
Okay... Webbers Falls...
Porter... Oktaha...
Taft... Boynton...
Council Hill... Rentiesville...
Hoffman... Tullahassee...
Stidham... Stonebluff...
This includes Interstate 40 in Oklahoma between mile markers 247 and
284.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3585 9589 3586 9582 3587 9582 3601 9530
3582 9525 3582 9527 3581 9525 3538 9514
3537 9516 3536 9515 3534 9582
TIME...MOT...LOC 0819Z 264DEG 30KT 3585 9583 3534 9577Special weather statement, Jun 19, 2:53 AM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
353 AM CDT Wed Jun 19 2019
OKZ061-062-067-068-190945-
Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
353 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...MAYES...
NORTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 445 AM
CDT...
At 353 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Taiwah to 6 miles west of
Wagoner. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Wagoner... Pryor...
Pryor Creek... Chouteau...
Inola... Locust Grove...
Salina... Spavinaw...
Hoot Owl... Peggs...
Rose... Spavinaw State Park...
Sportsmen Acres Community... Strang...
Mazie... Snowdale State Park...
Murphy...
LAT...LON 3645 9501 3632 9500 3616 9501 3616 9500
3606 9499 3595 9553 3628 9555
TIME...MOT...LOC 0853Z 259DEG 34KT 3622 9549 3598 9547Special weather statement, Jun 19, 3:09 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
409 AM CDT Wed Jun 19 2019
OKZ067>070-072-074-191000-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Wagoner OK-
409 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...ADAIR...SOUTHEASTERN WAGONER...CHEROKEE AND EASTERN
MUSKOGEE COUNTIES UNTIL 500 AM CDT...
At 409 AM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Wagoner to near Briartown. Movement
was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Sallisaw... Stilwell...
Fort Gibson... Muldrow...
Roland... Westville...
Vian... Gore...
Porum... Okay...
Webbers Falls... Hulbert...
Watts... Gans...
Marble City... Braggs...
Tamaha... Moffett...
This includes Interstate 40 in Oklahoma between mile markers 277 and
327.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern and east central Oklahoma.
LAT...LON 3580 9450 3538 9445 3535 9473 3536 9476
3534 9478 3529 9529 3605 9532 3616 9456
TIME...MOT...LOC 0909Z 265DEG 35KT 3599 9526 3530 9522Special weather statement, Jun 19, 3:28 AM CST, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
428 AM CDT Wed Jun 19 2019
ARZ001-OKZ058-063-191015-
Benton AR-Delaware OK-Ottawa OK-
428 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...CENTRAL
DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES UNTIL 515 AM CDT...
At 428 AM CDT, strong thunderstorms were located along a line
extending from 7 miles southeast of Wyandotte to 2 miles northeast of
Rose. Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Bella Vista... Jay...
Grove... Gravette...
Colcord... Maysville...
Honey Creek State Park... Dodge...
Cayuga... Zena...
Lake Eucha State Park... Cherokee City...
LAT...LON 3650 9462 3650 9437 3623 9458 3624 9501
3629 9500 3683 9462
TIME...MOT...LOC 0928Z 250DEG 24KT 3673 9462 3625 9501Special weather statement, Jun 19, 3:46 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
446 AM CDT Wed Jun 19 2019
ARZ019-020-029-OKZ072-076-191030-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
446 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...SOUTHEASTERN
CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND EASTERN LE FLORE
COUNTIES UNTIL 530 AM CDT...
At 445 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southwest of Gans to 5 miles south of Hartford
to 2 miles south of Hatfield. Movement was east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Ozark...
Charleston... Greenwood...
Barling... Pocola...
Lavaca... Spiro...
Arkoma... Panama...
Mansfield... Hackett...
Hartford... Huntington...
Bonanza... Branch...
Midland... Cameron...
This includes Interstate 540 between mile markers 5 and 14.
LAT...LON 3542 9380 3531 9381 3532 9392 3523 9392
3523 9403 3514 9403 3514 9414 3510 9414
3506 9425 3506 9423 3497 9424 3496 9437
3493 9445 3452 9446 3451 9457 3495 9459
3534 9479 3550 9386 3537 9373
TIME...MOT...LOC 0945Z 261DEG 48KT 3535 9476 3495 9440 3446 9439Special weather statement, Jun 19, 4:01 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 AM CDT Wed Jun 19 2019
ARZ001-010-019-020-029-OKZ063-069-072-191045-
Sebastian AR-Benton AR-Washington AR-Franklin AR-Crawford AR-
Adair OK-Sequoyah OK-Delaware OK-
501 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...WASHINGTON...SOUTHEASTERN
DELAWARE...NORTHEASTERN SEQUOYAH AND CENTRAL ADAIR COUNTIES UNTIL 545
AM CDT...
At 501 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Noel to 2 miles south of Christie
to 2 miles south of Roland. Movement was east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Fort Smith... Fayetteville...
Springdale... Rogers...
Bentonville... Van Buren...
Siloam Springs... Stilwell...
Cedarville... Mountainburg...
Natural Dam... Bella Vista...
Lowell... Farmington...
Alma... Pea Ridge...
Prairie Grove... Roland...
Gentry... Elkins...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 31.
Interstate 40 in Oklahoma between mile markers 322 and 328.
Interstate 540 between mile markers 1 and 5.
Interstate 49 between mile markers 22 and 93.
LAT...LON 3537 9454 3591 9473 3650 9454 3650 9388
3600 9397 3588 9395 3576 9396 3576 9393
3547 9388
TIME...MOT...LOC 1001Z 262DEG 32KT 3650 9446 3592 9467 3538 9450Thunderstorm Wind, Washington
- When
- June 19, 4:18 AM CST
- Where
- Washington County, 3.26 mi WNW of Marrow
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.880, -94.487
Strong thunderstorm wind blew down a few large trees.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Texas, June 19 to 22, 20192 deaths · 44 events
- Damaging Winds in Mississippi, June 19 to 20, 20191 death · $2.7 million · 83 kt wind · 34 events
- Tornado and Damaging Winds in Louisiana, June 19 to 20, 2019$350,000 · EF2 · 16 events
- Flash Flooding and Hail in Texas, June 19 to 20, 2019$350,000 · 2.75 in hail · 53 events
- Tornado and Hail in Tennessee, June 19 to 20, 2019$204,000 · EF0 · 51 events
- Hail and Damaging Winds in Arkansas, June 19, 2019$375,000 · 5 in hail · 37 events
- Damaging Winds in Arkansas, June 19, 2019$315,000 · 70 kt wind · 4 events
- Tornado and Hail in Oklahoma, June 19, 2019$50,000 · EF1 · 5 events
- Flood and Hail in Missouri, June 19, 2019$111,000 · 1.5 in hail · 10 events
- Tornadoes and Flash Flood in Illinois, June 19 to 20, 2019$120,000 · EF0 · 4 events
- Flash Flooding and Flood in Indiana, June 19, 2019$101,000 · 3 events
- Flash Flood and Flood in Ohio, June 19 to 21, 2019$100,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 838058.